# SDR QXEA9700203

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1820
- Condition: Failed
- Location: Cabin Eel
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO 28 VOLT EMERGENCY EXIT LIGHTS AT ROW 2 AND ROW 4 ARE INOP.  RELAMPED, OPERATIONAL CHECK GOOD.
